# SDR SWAA2021050530401

- Difficulty date: November 12, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 62,198 hours, 36,948 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB LOWER SLIDING SEAL IS CRACKED / R/R RIGHT HAND HORIZONTAL STAB LOWER SLIDING SEAL IAM AMM 53-31-31
